# SDR ASAA2015111313771

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 21,086 hours, 6,390 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, FOUND FAULT CODE SHORT TIME 73-11282 ELECTRONIC ENGINE CONTROL CHANNEL IS NOT ENGAGED WITH THE ALTERNATOR VOLTAGE. ACFT GROUNDED.  ACCOMPLISHED TASK CARD 78273000 "INTERROGATED THE FMC CDU FOR ENGINE FAULTS" NO FAULTS NOTED.
